# SDR CA050601002

- Difficulty date: May 30, 2005
- Submitted: July 11, 2005
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 11,208 hours
- Engine: Lyc O235L2C
- Propeller: Mcauly 1A103TCM
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bracket
- Part number: 04320049
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 11,774 hours
- Component: Horizontal Stab, Cessna
- Component part number: 043200159
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PART DISCOVERED CRACKED IAW 2 PREVIOUS EXAMPLES.
